The pill is making me sick! Any suggestions??

Whitney - posted on 11/22/2009 ( 2 moms have responded )

35

8

3

I am using camila the pill that you can use when you are breastfeeding. I believe it does not contain estrogen. Anyways, in the morning I am SO sick for about 4 hours. Extreme nausea and dizziness. I take it at night at the same time and I am not pregnant.

It isn't supposed to cause any problems because it barely has any hormones! (Its only about 80% effective)

Do you have ANY suggestions to helping me not feel so gross? I'm just extremely sensitive to hormones.

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

2 Comments

View replies by

Nichola - posted on 11/22/2009

497

43

57

you could look into the mirena which has no hormones so it is safe while your breastfeeding and you dont have to remember to take a pill which is awsome

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms